# SDR 2013FA0000446

- Difficulty date: July 5, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N205CL
- Make and model: Cessna 210-5
- Aircraft serial: 2050452
- Engine: Cont IO550F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 630327
- Condition: Cracked
- Location: Induction Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALANCE TUBE MOUNTING BRACKET CRACKED.  TUBE CRACKED AT ONE END.
